Invariant nonassociative algebra structures on irreducible representations of simple Lie algebras.
Experimental mathematics, Tome 13 (2004) no. 2, pp. 231-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
simple Lie algebras, representations, anticommutative algebras, polynomial identities, computational linear algebra
@article{EXMA_2004__13_2_54177,
author = {Bremner, Murray and Hentzel, Irvin},
title = {Invariant nonassociative algebra structures on irreducible representations of simple {Lie} algebras.},
journal = {Experimental mathematics},
pages = {231--256},
year = {2004},
volume = {13},
number = {2},
zbl = {1139.17300},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2004__13_2_54177/}
}
TY - JOUR AU - Bremner, Murray AU - Hentzel, Irvin TI - Invariant nonassociative algebra structures on irreducible representations of simple Lie algebras. JO - Experimental mathematics PY - 2004 SP - 231 EP - 256 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/item/EXMA_2004__13_2_54177/ LA - en ID - EXMA_2004__13_2_54177 ER -
%0 Journal Article %A Bremner, Murray %A Hentzel, Irvin %T Invariant nonassociative algebra structures on irreducible representations of simple Lie algebras. %J Experimental mathematics %D 2004 %P 231-256 %V 13 %N 2 %U http://geodesic.mathdoc.fr/item/EXMA_2004__13_2_54177/ %G en %F EXMA_2004__13_2_54177
Bremner, Murray; Hentzel, Irvin. Invariant nonassociative algebra structures on irreducible representations of simple Lie algebras.. Experimental mathematics, Tome 13 (2004) no. 2, pp. 231-256. http://geodesic.mathdoc.fr/item/EXMA_2004__13_2_54177/